skin-hair-icon
Rashes only in evening
I have been get red rashes in evenings only for 2-3 hours from about 2 months(August), primarily on face & sometimes on back and foot.They go on their own after 2-3 hours & They disappear immediately after taking an allegera tablet and resurface after48hours again in evening. This had happened with me last year too around August and 10 days of allegera had curedit. This time it has been almost 3 months.interestingly, they do not surface when i am not in Mumbai or have a off day. What can be the cause and how do i fnd a solution ? Thanks 1 View
2763 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Thanks for the query. Hives are irritating and difficult to live with. Chronic urticaria is the medical terminology and this condition needs proper assessment. The triggers should be identified. Based on your description, it appears that you have intermittent variable of chronic urticaria. These conditions have strong relation to one's internal health and it needs to be evaluated as often quoted - Skin is the mirror of internal health. Your dermatologist will decide a treatment plan for you after a consultation which probably will include a non-sedative antihistamine and some other medications based on blood chemistry. A common mistake is to take antihistamines as when and needed while it should be taken for a reasonably long time frame in urticaria whether you develop hives or not. After a certain period, it is advisable to wean the treatment. Few advance treatment options also exist which requires once a month treatment. Hope it helps
Health Tips
You can consult me for personal recommendation on Practo Direct.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Headache in the evening
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.